Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have heart burn, gas and pain while passing stool. Had taken antibiotics for acne. Related?

I have heart burning, gases and pain alSo burning while passing stool . The day I take care of my diet like eat on time and walk after dinner, everything is fine and I pass stool with no pain or burning. Recently had some antibiotics for acne , this problem started after the treatment. Before that I just had problem with gases since childhood.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Some of the antibiotics may cause gastritis which leads to the above symptoms you have mentioned. Either change your antibiotics or may take a proton pump inhibitor like rabeprazole and a prokinetic agent like domperidone.

I hope I have answered your query and this will help you. Remain in touch and get-well soon
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor